# SDR IXXA2022082301

- Difficulty date: August 23, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N379AZ
- Make and model: Boeing 767-300
- Aircraft serial: 25200
- Aircraft time: 102,207 hours, 19,076 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM ON HYD GROUND SERVICE DISCONNECT DOUBLER CORRODED.
